# SDR DALA2016112609309

- Difficulty date: April 23, 2015
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 66,604 hours, 49,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1308
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR DOUBLER ON FRAME BS 1308, LONGERONS 28L - 28R.  THE REPAIR DOUBLER WAS REPLACED IAW SRM.
